# SDR 9805229981

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 479097
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 8,000 FEET, THE LEFT ENGINE FLAMED OUT.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE LEFT ENGINE, OPERATIONAL CHECK OK.
